Isotropic two-dimensional pseudo-Riemannian metrics uniquely constructed by a given curvature

No Thumbnail Available
Authors
Bukhgeim, Alexander L.
Khanfer, Ammar
Advisors
Issue Date
2018-01
Type
Article
Keywords
Carleman estimate , Gaussian curvature , Isotropic pseudo-Riemannian metric
Research Projects
Organizational Units
Journal Issue
Citation
Bukhgeim, Alexander L.; Khanfer, Ammar. 2018. Isotropic two-dimensional pseudo-Riemannian metrics uniquely constructed by a given curvature. Journal of Geometry and Physics, vol. 123:pp 430-433
Abstract

We prove a global uniqueness theorem of reconstruction of a two-dimensional pseudo metric by a given Gaussian curvature.

Table of Contents
Description
Click on the DOI link to access the article (may not be free).
Publisher
Elsevier
Journal
Book Title
Series
Journal of Geometry and Physics;v.123
PubMed ID
DOI
ISSN
0393-0440
EISSN